Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 1, Pages 63–76 (Mi izv8195)  

This article is cited in 3 scientific papers (total in 3 papers)

A strengthening of Mahler's transference theorem

O. N. German, K. G. Evdokimov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We obtain new transference theorems that improve some classical theorems of Mahler. Our results are stated in terms of consecutive minima of pseudo-compound parallelepipeds.

Keywords: transference principle, consecutive minima, pseudo-compound parallelepipeds, dual lattices.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MK-5016.2012.1
Russian Foundation for Basic Research 12-01-00681
12-01-31106
12-01-33080
Dynasty Foundation
This paper was written with the partial support of the President's Programme (grant no. MK-5016.2012.1), RFBR (grants nos. 12-01-00681, 12-01-31106, 12-01-33080) and the "Dynasty" foundation.


DOI: https://doi.org/10.4213/im8195

Full text: PDF file (529 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:1, 60–73

Bibliographic databases:

UDC: 511.4
MSC: 11H06, 11H60, 11J13, 11J25
Received: 10.12.2013

Citation: O. N. German, K. G. Evdokimov, “A strengthening of Mahler's transference theorem”, Izv. RAN. Ser. Mat., 79:1 (2015), 63–76; Izv. Math., 79:1 (2015), 60–73

Citation in format AMSBIB
\Bibitem{GerEvd15}
\by O.~N.~German, K.~G.~Evdokimov
\paper A strengthening of Mahler's transference theorem
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 1
\pages 63--76
\mathnet{http://mi.mathnet.ru/izv8195}
\crossref{https://doi.org/10.4213/im8195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352582}
\zmath{https://zbmath.org/?q=an:06428105}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79...60G}
\elib{https://elibrary.ru/item.asp?id=23421414}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 1
\pages 60--73
\crossref{https://doi.org/10.1070/IM2015v079n01ABEH002734}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350754500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924328952}


Linking options:
  • http://mi.mathnet.ru/eng/izv8195
  • https://doi.org/10.4213/im8195
  • http://mi.mathnet.ru/eng/izv/v79/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. N. German, “Diophantine exponents of lattices”, Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 29–35  mathnet  crossref  crossref  isi  elib
    2. P. Bengoechea, N. Moshchevitin, N. Stepanova, “A note on badly approximable linear forms on manifolds”, Mathematika, 63:2 (2017), 587–601  crossref  mathscinet  zmath  isi  scopus
    3. O. N. German, “Transference theorems for diophantine approximation with weights”, Mathematika, 66:2 (2020), 325–342  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:363
    Full text:126
    References:52
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021